Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Heavy bleeding with clots. Ultrasound shows bulky uterus and nabothian cyst. Headache after taking Primolut

hi, i am having heavy bleeding with huge clots and after doing an ultrasound, this is what it says: Patient has enlarge bulky uterus with small nabothian cyst in cervix and she she is bleeding and cannot fill up her bladder adequately therefore suggest TVUS after bleeding. but my bleeding has not stopped and my hemoglobin is down to 6.9. kindly advise as my doc has put me on Primolut N and i am having severe headaches with it. I am very worried. Please advise and help Thanks Connie
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

Excessive bleeding and passage of blood clots is called menorrhagia.
This has to be investigated with endometrial biopsy/ curretage. This investigation will give information about the uterine lining and thus the cause of excessive bleeding.

your doctor has prescribed Primolut which is a progesterone (female hormone). It helps to regularize the menstrual cycles and to reduce the bleeding.
However, the cause has to be found out.
Headache is one of the side effects of progesterone hormone.

Your ultrasound report suggets a bulky uterus and nabothian cyst in the cervix.
Bulky uterus can be due to various causes like fibroid(s), adenomyosis, uterine malignancy etc.
They can be the cause of heavy bleeding.
Nabothian cyst is a harmless cyst like structure in the cervix. It is manifestation of inflammation of the cervix but it does not cause any harm.

You have been told some bladder filling problem. This has also to be investigated for it.
Please see a surgeon or an urologist for this problem.

Thanks and take care
Dr Shailja P Wahal

Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor